# SDR USAASB99236

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Connector
- Part number: BACC63BW14SC5S
- Condition: Dirty
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2642 - DURING CLIMB-OUT FROM TPA, THE NR 2 ENGINE FUEL SHUTOFF VLV CLOSED LIGHT BEGAN FLICKERING ON AND OFF THEN ILLUMINATED STEADY.  ENGINE INDICATIONS WERE NORMAL.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CLEANED THE NR 2 ENGINE FUEL SHUTOFF VALVE CANNON PLUG.  OPERATED VALVE NUMEROUS TIMES.  OPERATIONAL CHECK GOOD.  (M)
